# SDR V0XD20210701002

- Difficulty date: June 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10512
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 67053115097FABRI
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT R/H SIDE FLOOR WEB IS CRACKED BY ADG PUMP BRACKET. CORRECTIVE ACTION: REMOVED PREVIOUS REPAIR, FABRICATED AND INSTQALLED A NEW DOUBLER(670-53-11-509-7) IAW BOMBARDIER REO670-53-11-509 REV. E DATED 2018-02-08.
